Follow
paolo papi
paolo papi
Full Professor in Geometry, Sapienza UniversitÓ di Roma
Verified email at mat.uniroma1.it
Title
Cited by
Cited by
Year
ad-nilpotent ideals of a Borel subalgebra
P Cellini, P Papi
Journal of algebra 225 (1), 130-141, 2000
1112000
A characterization of a special ordering in a root system
P Papi
Proceedings of the American Mathematical Society 120 (3), 661-665, 1994
1011994
ad-nilpotent ideals of a Borel subalgebra II
P Cellini, P Papi
Journal of Algebra 258 (1), 112-121, 2002
932002
Conformal embeddings of affine vertex algebras in minimal W-algebras I: structural results
D Adamović, VG Kac, PM Frajria, P Papi, O Perše
Journal of algebra 500, 117-152, 2018
502018
Abelian ideals of Borel subalgebras and affine Weyl groups
P Cellini, P Papi
Advances in Mathematics 187 (2), 320-361, 2004
392004
𝑎𝑑-nilpotent 𝔟-ideals in 𝔰𝔩 (𝔫) having a fixed class of nilpotence: combinatorics and enumeration
G Andrews, C Krattenthaler, L Orsina, P Papi
Transactions of the American Mathematical Society 354 (10), 3835-3853, 2002
352002
Conformal embeddings of affine vertex algebras in minimal W-algebras II: decompositions
D Adamović, VG Kac, P M÷seneder Frajria, P Papi, O Perše
Japanese Journal of Mathematics 12, 261-315, 2017
342017
Enumeration of ad-nilpotent b-ideals for simple Lie algebras
C Krattenthaler, L Orsina, P Papi
Adv. Appl. Math.(to appear), 2000
312000
The adjoint representation inside the exterior algebra of a simple Lie algebra
C De Concini, P Papi, C Procesi
Advances in Mathematics 280, 21-46, 2015
302015
An application of collapsing levels to the representation theory of affine vertex algebras
D Adamović, VG Kac, P M÷seneder Frajria, P Papi, O Perše
International mathematics research notices 2020 (13), 4103-4143, 2020
262020
Multiplets of representations, twisted Dirac operators and Vogan's conjecture in affine setting
VG Kac, PM Frajria, P Papi
Advances in Mathematics 217 (6), 2485-2562, 2008
262008
Finite vs. infinite decompositions in conformal embeddings
D Adamović, VG Kac, P M÷seneder Frajria, P Papi, O Perše
Communications in mathematical physics 348, 445-473, 2016
252016
Conformal embeddings and simple current extensions
VG Kac, PM Frajria, P Papi, F Xu
International Mathematics Research Notices 2015 (14), 5229-5288, 2015
232015
The structure of total reflection orders in affine root systems
P Cellini, P Papi
Journal of Algebra 205 (1), 207-226, 1998
221998
Enumeration of ad-nilpotent ideals of a Borel subalgebra in type A by class of nilpotence
L Orsina, P Papi
COMPTES RENDUS DE L'ACAD╔MIE DES SCIENCES. S╔RIE 1, MATH╔MATIQUE 330 (8á…, 2000
212000
Abelian subalgebras in ℤ2-graded Lie algebras and affine Weyl groups
P Cellini, PM Frajria, P Papi
International Mathematics Research Notices 2004 (43), 2281-2304, 2004
182004
Denominator identities for finite-dimensional Lie superalgebras and Howe duality for compact dual pairs
M Gorelik, VG Kac, P M÷seneder Frajria, P Papi
Japanese Journal of Mathematics 7 (1), 41-134, 2012
172012
Conformal embeddings in affine vertex superalgebras
D Adamović, PM Frajria, P Papi, O Perše
Advances in mathematics 360, 106918, 2020
152020
A combinatorial approach to the fusion process for the symmetric group
V Guizzi, P Papi
European Journal of Combinatorics 19 (7), 835-845, 1998
141998
On special covariants in the exterior algebra of a simple Lie algebra
C De Concini, PM Frajria, P Papi, C Procesi
Rendiconti Lincei 25 (3), 331-344, 2014
112014
The system can't perform the operation now. Try again later.
Articles 1–20